I take 3 month birth control. I started my first birth control pack, and i took it every single day at the same time, had my sugar pill week, and then restarted a new pack and started becoming lazy with it. I skipped 2 or 3 days, i take it whenever i remember, normally between 5pm-midnight. Im a day behind because one of the days i skipped i didnt make up. I had unprotected sex last night and he didnt pull out. Im on my 6th week of the pack and i started taking my pills daily the 3rd week just not the same time every day. I've been off birth control and had my boyfriend not pull out before and i was fine. But this time i have a horrible feeling that i could be pregnant?
YES. The pills come with instructions if you forget a pill or two or three, etc. and you did not follow those. Instructions also state that you should use a back up method if you have not taken them correctly, which you did not do. You'd better go test yourself to see if you are pregnant because you should NOT take birth control pills while pregnant either. Side note: "Pulling out" is not a birth control method. I know people who have gotten pregnant that way. If you do not want a baby right now, think about all of this next time, read the instructions, and be careful!
Me and my GF was having unprotected sex on March 13, 2014 at 3:00 P.M. We only had not more than 5 minutes sex (the 1st and 2nd insertion). 1st I did not wet inside her but I wet outside (far from her vagina). So after I wet outside I wiped my penis with tissue (wet with water) and wiped it second time with dry tissue. But I noticed (before I insert my penis in her vagina) there is a precum. So I wiped it with a dry clean blanket. I jerked my penis to see if there are more precum, and then none. After that we had our 2nd time but this time I did not wet inside nor outside so basically I did not wet at all. But my fears for precum are bothering me. Her last period was on March 1-5, 2014. So we decided to buy her an ECP, but it is banned in our country. So I searched on the internet and many people recommend Nordette as an ECP, so I bought it. So after that my GF, was taking her first pill at 3:00 P.M March 14, 2014. Second dose of Nordette (white) at 3:00 A.M March 14, 2014.
I assume she will have her menstruation after 5-7 weeks after taking the Nordette right? She has no allergies (She has an allergy but only beef) or chronic diseases or whatever. Basically, she is perfectly healthy. After 4 hours she wants to vomit but she can't. But instead of vomiting she coughed and had a little blood. And I asked her if she feels pain in her abdominal and she said yes but it's just a bit. And when I ask her to stand and walk if she feels dizzy, she said a bit. But may I mention that before taking the second dose we were quite swimming last night for 1+ hours or so at 6:00 P.M on March 14, 2014. She wants to rest because she feels tired (maybe after swimming and restlessness for waiting for the second dose on 3:00 A.M, earlier today, March 15, 2014) but she can't because if she will lie down she feels like she wants to vomit. Help please..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2009 • 1 answer
Updated 15 Jul 2013 • 1 answer
Updated 14 Jul 2013 • 1 answer
Updated 23 Oct 2014 • 1 answer
Updated 22 Apr 2015 • 1 answer